# SDR DALA2023053104341

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 86,745 hours, 40,592 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3225 - ATB- PERFORMED AIR TURN BACK TO DTW DUE TO NUMBER 1 ENG OVER-TEMP. CREW PULLED THE THROTTLE BACK BUT EGT DID NOT SUBSIDE. CORRECTIVE ACTION: REPLACED ENGINE PER WORK CARD 7100-9901-LT. OPS AND LEAK CHECK GOOD. (4690742)
